# SDR AALA20121026026

- Difficulty date: October 26, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N7519A
- Make and model: Doug DC-9-82
- Aircraft serial: 49896
- Aircraft time: 64,518 hours, 33,638 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STL - CREW REPORTED SMOKE IN CABIN DUE TO POSSIBLE BIRD STRIKE.  EMERGENCY DECLARED FLIGHT RETURNED STL LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  ACCOMPLISHED BOROSCOPE WITH NO DAMAGED NOTED.  REPLACED SEPARATOR BAG AND PERFORMED PACK BURN.  SYSTEM GROUND CHECK NORMAL OPERATION.
